About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 310796, 6 pages
http://dx.doi.org/10.1155/2013/310796
Research Article

On Abstract Economies and Their Applications

Department of Mathematics, National Taiwan Normal University, No. 88, Section 4, Ting-Chou Road, Taipei 116, Taiwan

Received 10 July 2013; Accepted 22 August 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Chien-Hao Huang and Liang-Ju Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish a new equilibrium existence theorem of generalized abstract economies with general preference correspondences. As an application, we derive an existence theorem of generalized quasi-variational inequalities in the general setting of -spaces without any linear structure.